# SDR CALA2013011100030

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 25,282 hours, 7,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 640, S17L DENTED. REPAIRED IAW ECRA 5331-01674.
